MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7139
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used (b)(6) 2019 as there was no date provided.
 
Event or Problem Description
It was reported that shaft hole occurred.The target lesion was located in a coronary vessel.A 1.50mm x 20mm emerge push balloon catheter was selected for use.However, a hole was noted in the shaft of the balloon catheter.The procedure was completed with a different device.No patient complications were reported.

Brand Name
EMERGE PUSH
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9215677
Report Number2134265-2019-12426
Device Sequence Number345475
Product Code LOX
UDI-Device Identifier08714729806035
UDI-Public08714729806035
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2021
Device Model Number7139
Device Catalogue Number7139
Device Lot Number0022505512
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1